File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: A characterization of box-mengerian matroid ports

TitleA characterization of box-mengerian matroid ports
Authors
KeywordsBinary clutter
Binary matroid
Box-total dual integrality
Regular matroid
Issue Date2008
PublisherINFORMS. The Journal's web site is located at http://mor.pubs.informs.org
Citation
Mathematics Of Operations Research, 2008, v. 33 n. 2, p. 497-512 How to Cite?
AbstractLet M be a matroid on E ∪ {l}, where l ∉ E is a distinguished element of M. The l-port of M is the set P = {P: P ⊆ E with P ∪ {l} a circuit of M }. Let A be the P-E incidence matrix. Let U2,4 be the uniform matroid on four elements of rank two, let F7 be the Fano matroid, let F*7 be the dual of F7, and let F 7 + be the unique series extension of F7. In this paper, we prove that the system Ax ≥ 1, x ≥ 0 is box-totally dual integral (box-TDI) if and only if M has no U2,4-minor using l, no F*7-minor using l, and no F7 +-minor using l as a series element. Our characterization yields a number of interesting results in combinatorial optimization. © 2008 INFORMS.
Persistent Identifierhttp://hdl.handle.net/10722/75394
ISSN
2015 Impact Factor: 1.406
2015 SCImago Journal Rankings: 2.091
ISI Accession Number ID
References

 

DC FieldValueLanguage
dc.contributor.authorChen, Xen_HK
dc.contributor.authorDing, Gen_HK
dc.contributor.authorZang, Wen_HK
dc.date.accessioned2010-09-06T07:10:42Z-
dc.date.available2010-09-06T07:10:42Z-
dc.date.issued2008en_HK
dc.identifier.citationMathematics Of Operations Research, 2008, v. 33 n. 2, p. 497-512en_HK
dc.identifier.issn0364-765Xen_HK
dc.identifier.urihttp://hdl.handle.net/10722/75394-
dc.description.abstractLet M be a matroid on E ∪ {l}, where l ∉ E is a distinguished element of M. The l-port of M is the set P = {P: P ⊆ E with P ∪ {l} a circuit of M }. Let A be the P-E incidence matrix. Let U2,4 be the uniform matroid on four elements of rank two, let F7 be the Fano matroid, let F*7 be the dual of F7, and let F 7 + be the unique series extension of F7. In this paper, we prove that the system Ax ≥ 1, x ≥ 0 is box-totally dual integral (box-TDI) if and only if M has no U2,4-minor using l, no F*7-minor using l, and no F7 +-minor using l as a series element. Our characterization yields a number of interesting results in combinatorial optimization. © 2008 INFORMS.en_HK
dc.languageengen_HK
dc.publisherINFORMS. The Journal's web site is located at http://mor.pubs.informs.orgen_HK
dc.relation.ispartofMathematics of Operations Researchen_HK
dc.subjectBinary clutteren_HK
dc.subjectBinary matroiden_HK
dc.subjectBox-total dual integralityen_HK
dc.subjectRegular matroiden_HK
dc.titleA characterization of box-mengerian matroid portsen_HK
dc.typeArticleen_HK
dc.identifier.openurlhttp://library.hku.hk:4550/resserv?sid=HKU:IR&issn=0364-765X&volume=33&spage=497&epage=512&date=2008&atitle=A+Characterization+of+Box-Mengerian+Matroid+Portsen_HK
dc.identifier.emailZang, W:wzang@maths.hku.hken_HK
dc.identifier.authorityZang, W=rp00839en_HK
dc.description.naturelink_to_subscribed_fulltext-
dc.identifier.doi10.1287/moor.1070.0306en_HK
dc.identifier.scopuseid_2-s2.0-61349099580en_HK
dc.identifier.hkuros143675en_HK
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-61349099580&selection=ref&src=s&origin=recordpageen_HK
dc.identifier.volume33en_HK
dc.identifier.issue2en_HK
dc.identifier.spage497en_HK
dc.identifier.epage512en_HK
dc.identifier.eissn1526-5471-
dc.identifier.isiWOS:000256197100015-
dc.publisher.placeUnited Statesen_HK
dc.identifier.scopusauthoridChen, X=8987182300en_HK
dc.identifier.scopusauthoridDing, G=7201791806en_HK
dc.identifier.scopusauthoridZang, W=7005740804en_HK

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats